| Catalog Number |
48130000 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A health professional reported that four xia 4.5 polyaxial screws and four xia 4.5 blockers migrated post-operatively.The patient was revised approximately one month post-operatively.This report captures the first of four blockers.
Additional Manufacturer Narrative
Additional data: d9, h3 corrected data: g1 h6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.